# SDR DALA2017010200089

- Difficulty date: December 30, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 47,707 hours, 22,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND A SEAT TRACK GOUGED AT BS 520 RBL 22.  REPAIRED THE SEAT TRACK IAW SRM 53-00 -52 REPAIR 4, DWG 143A5300 REV A, AND ERA 553105-14.
